Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quasitilted extensions of algebras I


Authors: Flávio Ulhoa Coelho, Maria Izabel R. Martins and José Antonio de la Peña
Journal: Proc. Amer. Math. Soc. 129 (2001), 1289-1297
MSC (2000): Primary 16G70, 16G20, 16E10
Published electronically: October 24, 2000
MathSciNet review: 1712929
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $A$ be a connected finite dimensional $k$-algebra, and let $M$ be a nonzero decomposable $A$-module such that the one-point extension $A[M]$ is quasitilted. We show here that every nonzero indecomposable direct summand of $M$ is directing and $A$ is a tilted algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16G70, 16G20, 16E10

Retrieve articles in all journals with MSC (2000): 16G70, 16G20, 16E10


Additional Information

Flávio Ulhoa Coelho
Affiliation: Departamento de Matemática-IME, Universidade de São Paulo, CP 66281, São Paulo, SP, 05315-970, Brazil
Email: fucoelho@ime.usp.br

Maria Izabel R. Martins
Affiliation: Departamento de Matemática-IME, Universidade de São Paulo, CP 66281, São Paulo, SP, 05315-970, Brazil
Email: bel@ime.usp.br

José Antonio de la Peña
Affiliation: Instituto de Matemáticas, UNAM, Mexico 04510 D.F., Mexico
Email: jap@matem.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05667-7
PII: S 0002-9939(00)05667-7
Keywords: Quasitilted algebras, one-point extensions, directing modules
Received by editor(s): October 9, 1998
Received by editor(s) in revised form: August 11, 1999
Published electronically: October 24, 2000
Communicated by: Ken Goodearl
Article copyright: © Copyright 2000 American Mathematical Society